Koldvin-tablet

Koldvin is a leading anti-cold brand preferred doctors and patients. Koldvin products have proven efficacy and results. They are manufactured with validated techniques and procedures. The final products are out for sale after passing rigorous testing procedures. They are available in all leading medical stores.

Koldvin Plus Advance Tablet

Koldvin Plus Advance Tablet is a medicine that effectively relieves symptoms of the common cold, such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness.

  • BRAND : Koldvin Plus Advance
  • FORMULA : Paracetamol 325 mg + Phenylephrine 5 mg + Chlorpheniramine Maleate 2 mg
  • PACK : 50X10
  • It helps to loosen thick mucus, making it easier to cough out.
  • It shrinks the blood vessels and provides rapid relief that lasts for several hours.
  • Koldvin Plus Tablet is a combination of three medicines: Chlorpheniramine, Paracetamol & Phenylephrine which relieves common cold symptoms.
Koldvin Plus Tablet

Koldvin Plus Tablet is one of the best medicine for treatment of common cold symptoms around and can be used by all age groups.

  • BRAND : Koldvin Plus
  • FORMULA : Paracetamol 325 mg + Phenylephrine 5mg + Chlorpheniramine Maleate 2 mg
  • PACK : 50X10
  • Instant relief from Cold, body ache, headache, fever& flu.
  • Reduces fever and inflammation
  • Safe trusted and fast-acting.
Koldvin Suspension

Koldvin Syrup is a combination medicine that effectively relieves symptoms of common cold.

  • BRAND : Koldvin
  • FORMULA : Paracetamol 125 mg + Phenylephrine 5mg + chlorpheniramine meleate 2 mg
  • PACK : 60ml
  • This makes it easier for air to move in and out. 
  • Koldvin Syrup usually starts to work within a few minutes and the effects can last up to several hours.
  • Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.